# SDR SIMA2020062541002

- Difficulty date: April 10, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 36,956 hours, 32,067 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT HOLDER BROKEN.-C/A-COMPLETE:REMOVED AND REPLACED AFT CABIN FLASHLIGHT HOLDER IAW EMB 145 AMM 33-51-01.
